Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taken Ipill after having sex. Periods started after taking pill. Reason?

hi m 23 yrs periods come twice in a month..after 1st date i met to my partner and we had sex that we didn t do properly because we just trying to do that bt didn t do..after next of that i take ipill and after a week my period came what is the reason is it due to ipill ..? and 2nd question is in next month my date will be same of my current date of period..??
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Ipill is an emergency contraceptive pill.a withdrawl bleeding occurs after you take the pill.this shoukd be counted as periods and you should expect your periods after one month of this date.however,in some cases the periods might come early or can be late(not more than 5days) as sometimes the body takes time to let go off the symptoms of the medicine.
Important-emergency contraceptive piills like i pill were made for special cases like rape.due to easy availability in the market,they have been misused.
These medicines contain a very high dose of hormones and can have a negative effect on your may experience irregular periods and further so if used frequently,your periods may cease alltogether.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor